MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR; INTRAVASCULAR CATHETER
Catalog Number 383558
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while opening up a 1.75in bd nexiva¿ single-port with maxzero¿ needle-free connector, a 1.25in was inside the packaging instead.The following information was provided by the initial reporter: "good afternoon.Today it was reported to me that a customer went to open a 20g 1.75in nexiva and inside the packaging was a 1.25in nexiva.The packaged product ref # is (b)(4).The sample is available and was not used.Can you please send shipping material to me so that i may send it in to be examined?".
 
Additional Manufacturer Narrative
H.6.Investigation: since a lot number could not be connected to the device identified in the complaint, bd investigators could not conduct a device history review for this event.Additionally, a sample has not yet been submitted for evaluation and testing, preventing bd engineers from conducting a full investigation and determining a root cause of the failure mode.
 
Event or Problem Description
It was reported that while opening up a 1.75in bd nexiva¿ single-port with maxzero¿ needle-free connector, a 1.25in was inside the packaging instead.The following information was provided by the initial reporter: "good afternoon.Today it was reported to me that a customer went to open a 20g 1.75in nexiva and inside the packaging was a 1.25in nexiva.The packaged product ref # is 383558.The sample is available and was not used.Can you please send shipping material to me so that i may send it in to be examined?".

Brand Name
BD NEXIVA¿ SINGLE-PORT WITH MAXZERO¿ NEEDLE-FREE CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key8456016
Report Number9610847-2019-00249
Device Sequence Number2746406
Product Code FOZ
UDI-Device Identifier30382903835585
UDI-Public30382903835585
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170336
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383558
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;